# SDR UALA2011120506673

- Difficulty date: December 2, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 40,752 hours, 8,896 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Audio Control
- Part number: 5700110
- Part serial: 73
- Condition: Faulty
- Location: Nr 1 Vhf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT VHF 1 RADIO BECAME SCRATCHY AND UNREADABLE.  REPLACED AUDIO MANAGEMENT UNIT PER AMM.  ALL FUNCTIONS CHECK NORMAL.  RADIO CHECK NORMAL.
